# SDR AALA20110112TUL04

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE INSIDE THE VENT BOX JUST INBOARD OF THE NUMBER 15 SLAT CABLE HAS A CRACKED STRINGER.  INSTALLED NEW STIFFENER IN ACCORDANCE WITH AARD 51-00-5 AND BOEING DRAWING 5930502.
